# SDR AALA201807309024

- Difficulty date: July 27, 2018
- Submitted: July 30, 2018
- Operation: Air carrier
- Aircraft: N553UW
- Make and model: Airbus A321-231
- Aircraft serial: 4960
- Aircraft time: 23,562 hours, 8,720 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bolt
- Condition: Loose
- Location: Arming Lever
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

R3 DOOR SLIDE ARMING LEVER WAS LOOSE.  MAINTENANCE TIGHTENED THE BOLT ON THE R3 DOOR ARM, DISARM UNIT IAW AMM 52-22-22, AND PERFORMED SATISFACTORY OPERATIONAL CHECK.
